# SDR DALA2025111808425

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 65,738 hours, 48,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR OVERWING EMERGENCY LIGHT WON'T EXTINGUISH.   T/S OVERWING EMERGENCY LIGHTS PER B717 FIM 33-50-00-810-801.  R & R EMERGENCY LIGHT POWER SUPPLY AT LOC B5-125 PER AMM 33-51. OPS CKD GOOD. (7844834).
